All issues
27.05.2017   
Creative Mathematics
and Informatics



Print Edition: ISSN 1584 - 286X
Online Edition: ISSN 1843 - 441X


Creative Math. and Inf. is a category B+ journal in the CNCSIS classification

Indexed by:
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 37.5 %


RSS FeedRSS
Contents (PDF)
Vol. 22 (2013), No. 1, 15 March 2013
On certain q Baskakov-Durrmeyer operators
Author: Ali Aral / Vijay Gupta
Abstract: The present paper deals with the new q analogue of Baskakov-Durrmeyer operators. Here we estimate some direct results using the applications of q calculus.
PDF |
No. of downloads: 171
Using symbolic computation in Mathematica for verifying the convergence of the iterative methods
Author: Gheorghe Ardelean
Abstract: In [Jisheng Kou, The improvements of modified Newton's method, Appl. Math. Comput., 189 (2007) 602--609], the improvements of some third-order modifications of Newton's method for solving nonlinear equations are presented. In this paper we point out some flaws in the results of Jisheng Kou and we correct them by using symbolic computation in Mathematica. In [M. A. Noor et al., A new modified Halley method without second derivatives for nonlinear equations, Appl. Math. Comput., 189 (2007) 1268--1273] , the error equation obtained for the new method presented is wrong. We present the correct result by using symbolic computation, too. Finally, we present two examples of very simply proofs for the convergence of iterative methods by using symbolic computation. We consider that the Mathematica programs in this paper are good examples for other authors to prove the convergence of the iterative methods or to verify their results.
PDF |
No. of downloads: 165
The Schurer-Stancu approximation formula revisited
Author: Dan Bărbosu
Abstract: Some properties of the Bernstein-Schurer fundamental polynomials are recalled and a new proof for the remainder term of Schurer-Stancu approximation formula is presented.
PDF |
No. of downloads: 171
Rein's trajectories for the restricted three-body problem. Application to the Earth-Moon system
Author: Mihai Bărbosu / Tiberiu Oproiu
Abstract: This paper presents trajectories of a spacecraft moving in the gravitational field given by Rein's model for the restricted three-body problem. For various initial conditions, closed orbits are determined using Maple's numerical capabilities for ODE. Applications to the Earth-Moon system are considered, with trajectories computed around the stable L4 Lagrangian point.
PDF |
No. of downloads: 135
Generalized distances and their associate metrics. Impact on fixed point theory
Author: Vasile Berinde / Mitrofan Choban
Abstract: In the last years there is an abundance of fixed point theorems in literature, most of them established in various generalized metric spaces. Amongst the generalized spaces considered in those papers, we may find: cone metric spaces, quasimetric spaces (or b-metric spaces), partial metric spaces, G-metric spaces etc. In some recent papers [Haghi, R. H., Rezapour, Sh. and Shahzad, N., Some fixed point generalizations are not real generalizations, Nonlinear Anal., 74 (2011), 1799-1803], [Haghi, R. H., Rezapour, Sh. and Shahzad, N., Be careful on partial metric fixed point results, Topology Appl., 160 (2013), 450-454], [Samet, B., Vetro, C. and Vetro, F., Remarks on G-Metric Spaces, Int. J. Anal., Volume 2013, Article ID 917158, 6 pages http://dx.doi.org/10.1155/2013/917158 ], the authors pointed out that some of the fixed point theorems transposed from metric spaces to cone metric spaces, partial metric spaces or G-metric spaces, respectively, are sometimes not real generalizations. The main aim of the present note is to inspect what happens in this respect with b-metric spaces.
PDF |
No. of downloads: 185
A QSPR study of hydrophobicity of phenols and 2-(aryloxy-alpha-acetyl)-phenoxathiin derivatives using the topological index ZEP
Author: Zoița Mărioara Berinde
Abstract:
PDF |
No. of downloads: 155
Applications of the PL homotopy algorithm for the computation of fixed points to unconstrained optimization problems
Author: Andrei Bozântan / Vasile Berinde
Abstract: This paper describes the main aspects of the "piecewise-linear homotopy method" for fixed point approximation proposed by Eaves and Saigal [Eaves, C.~B. and Saigal, R., Homotopies for computation of fixed points on unbounded regions, Mathematical Programming, 3 (1972), No.~1, 225--237]. The implementation of the method is developed using the modern programming language C# and then is used for solving some unconstrained optimization problems. The PL homotopy algorithm appears to be more reliable than the classical Newton method in the case of the problem of finding a local minima for Schwefel's function and other optimization problems.
PDF |
No. of downloads: 144
More on generalized topological groups
Author: Murad Hussain / Moiz ud Din Khan / Cenap Ozel
Abstract: In the paper [Hussain, M., Khan, M. and \"{O}zel, C., On Generalized Topological Groups] we defined the generalized topological group structure and we proved some basic results. In this work we introduce the notions of ultra Hausdorffness and ultra G-Hausdorffness and we give the relation between the ultra G-Hausdorffness and G-compactness.
PDF |
No. of downloads: 203
Tripled coincidence and common fixed point theorems for hybrid pair of mappings
Author: Abdul Rahim Khan / Mujahid Abbas / Basit Ali
Abstract: The tripled fixed point is a generalization of the well known concept of "coupled fixed point". In this paper, we establish tripled coincidence and tripled common fixed point theorems for a hybrid pair consisting of a multi-valued and a single valued mapping on a metric space. We give examples to illustrate our results.
PDF |
No. of downloads: 154
An application of a fixed point theorem in cone metric spaces for solving differential equations
Author: Monica Lauran / Andrei Horvat-Marc
Abstract: In this paper we establish sufficient conditions for the existence and uniqueness of solutions for third order differential equations using a fixed point theorem in cone metric space. The presented result is based on some properties of invertible operators and extends several well-known comparable results in the literature.
PDF |
No. of downloads: 146
On the GBS Bernstein-Stancu's type operators
Author: Dan Miclăuș
Abstract: In the present paper we establish the form of remainder term associated to the GBS (Generalized Boolean Sum) Bernstein-Stancu's type operators, using bivariate divided differences.
PDF |
No. of downloads: 145
The PI index of polyomino chains of 2k-cycles
Author: R. Mohammadyari / M. R. Darafsheh
Abstract:
PDF |
No. of downloads: 156
ICT Education of future public administration staff oriented to the needs of knowledge society
Author: Dana Palova
Abstract: European Union (EU) gets across ambitious transformation from industrial society over information society to declared competitive knowledge society. Governments of EU members' states are investing huge amount of money in the knowledge society to achieve economic growth and international competitiveness. Information and communication technologies (ICT) provide an efficient platform for national knowledge management. Thanks to accessible technology, citizens can actively participate in managing their government and country. Continuous development of ICT not only allows passive dissemination of information but also actively helps in knowledge creation. Main prerequisites for the successful use of ICT tools for eGovernment purposes are to have developed sufficient infrastructure providing Internet access, well designed and available eGovernment services and digitally literate users on both sides, i.e. as the public officials and citizens themselves. The paper presents how we are continuously innovating provided education in the field of ICT of specific target group, which will take a part in eGovernment in the future.
PDF |
No. of downloads: 184
Eigenvalue intervals for iterative systems of nonlinear boundary value problems on time scales
Author: Sabbavarapu Nageswara Rao / Allaka Kameswara Rao
Abstract:
PDF |
No. of downloads: 153
Sufficiently near L-fuzzy sets
Author: Surabhi Tiwari / James F. Peters
Abstract:
PDF |
No. of downloads: 138
Properties of some m-I-closed sets and m-I-continuities
Author: E. D. Yildirim / O. B. Ozbakir
Abstract:
PDF |
No. of downloads: 190


Design by PrimeTech